# SDR SWIA201332705

- Difficulty date: February 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 25,009 hours, 21,053 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804AA2
- Part serial: 1900
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FLT 5311.  DISPLAY COOL CAUTION MESSAGE ACCOMPANIED BY BURNING ODOR.  REPLACED DISPLAY SUPPLY FAN NR 2 AND CHECK VALVE IAW AMM.
